MarBEF Data System



ERMS taxon details

Turtoniinae Clark, 1855

244  (urn:lsid:marinespecies.org:taxname:244)

accepted
Subfamily
marine
Not documented
MolluscaBase (2018). Turtoniinae Clark, 1855. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2018) European Register of Marine Species at: http://www.marbef.org/data../aphia.php?p=taxdetails&id=244 on 2020-04-05
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2020). European Register of Marine Species. Turtoniinae Clark, 1855. Accessed at: http://www.marbef.org/data/aphia.php?p=taxdetails&id=244 on 2020-04-05
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2010-07-10 09:41:30Z
changed
2010-07-26 12:06:42Z
changed
2010-08-05 15:15:55Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   
 



Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2020-04-05 05:00:20 GMT+1